# SDR SWAA2023091189421

- Difficulty date: August 15, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 50,939 hours, 30,749 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 242PF UPPER SKIN HAS AREAS OF PULLED STRANDS.<[01] DUE TO THE EXTENT OF ALL THE DAMAGE; DECIDED TO FABRICATE A NEW FLOOR PANEL WITH BMS4-23 TYPE II LOT 1531001-1 AND BMS5-107 LOT AK2KP8383K-1 RESIN; CURED THE RESIN; UNDER A HEAT LAMP; USING THERMOMETER ID: ATS2209 DUE: 10/2023; WORK PERFORMED IAW SRM 53-00-50-2R-0 PARAGRAPH 5.A.(2) AND TABLE 204 AS WELL AS DRAWING 146A5810 SHEET 469.;[02] INSPECTED AND VERIFIED CORRECTIVE ACTION.;[03] FLOOR PANEL 242PF UPPER SKIN WITH AREAS OF PULLED STRANDS WAS REPLACED WITH A NEWLY FABRICATED FLOOR PANEL PER SRM 53-00-50-2R-0. ATTACHED CURE SHEET TO THIS FAULT RECORD.;[04] VERIFIED CORRECTIVE ACTION 3  VERIFIED MEASUREMENTS TABLE
